Shopping Cart
0 item(s) - £0.00

Lemsip Cold and Flu Lemon (5 Sachets)

£2.49

For fever, headaches, body aches, blocked nose and sore throat. Phenylephrine Hydrochloride, Paracetamol For the relief of the symptoms of colds and flu, including aches, pains, nasal congestion and lowering of temperature. Active Ingredients (per sachet): Paracetamol 650mg, Action: Analgesic & antipyretic, Relief of... Headache, sore throat, fever, body aches & pains Active Ingredients (per sachet): Phenylephrine hydrochloride 10mg, Action: Decongestant, Relief of... Blocked nose

Add to Cart:
Max: 2
Back to top